# SDR SWIA201541311

- Difficulty date: May 23, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 33,969 hours, 28,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FOUND ON RT ELEVATOR T/E INBD SIDE.  REPAIRED THE RT ELEVATOR T/E SKIN IAW REO.
